MathSciNet Relay Station
MathSciNet bibliographic data
MR2165384 (2006h:58007) 58B32 (46L87 58B34)
Kustermans, J.; Murphy, G. J.; Tuset, L. Quantum groups, differential calculi and the eigenvalues of the Laplacian. Trans. Amer. Math. Soc. 357 (2005), no. 12, 4681–4717 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement